# SDR A6WA201040795

- Difficulty date: October 23, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 19,061 hours, 17,857 cycles
- Engine: Ge CF34*
- System (JASC): 4920 · APU Core Engine
- Part: Fire
- Condition: Detected
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

APU FIRE AT GATE FIRE BOTTLE.  APU DID NOT FIRE IN THE CONTAINMENT AREA THIS FIRE WAS BY GROUND CREW FROM EXHAUST NO FIRE WARNING OCCURRED FOR INSP, MEL.
